# SDR USAA061314

- Difficulty date: November 6, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 50,675 hours, 50,675 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STAB L/E STA 133.15 GOUGED.  REMOVED DAMAGE, INSTALLED FILLER, SHIMS AND DOUBLER IAW SRM 55-10-01 FIG 201, DEFECT SIZE: .22 X .05 X .022 INCH.
